# SDR SWAA2022032168798

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR RAIL CORRODED AT BS767+5'; RBL3 / [01] REMOVED CORROSION ON ACB FLOOR RAIL AT BS 767+5 RBL 3 IN AREA OF L=1' X W=3' D=.008' REMAINING THICKNESS =.055' FROM ORIGINAL THICKNESS .063' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2; SRM 53-00-53-1A-2 B (2) FIG 103 SRM 51-10-02; BAC 1509-100146;[02] REMOVED CORROSION ON ACB FLOOR RAIL AT BS 767+5 RBL 3 IN AREA OF L=1' X W=3' D=.008' REMAINING THICKNESS =.055' FROM ORIGINAL THICKNESS .063' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2; SRM 53-00-53-1A-2 B (2) FIG 103 SRM 51-10-02; BAC 1509-100146   TOOL USED DEPTH GAUGE ATS 2473 CAL DUE 07/2022;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED APPLICABILITY FOR B737 PER SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;[05] REMOVED DAMAGE IAW SRM 51-10-02.;[06] MATERIAL ID FOR CHANNEL FILLER: BAC1509-100146 7050-T76511 LOT 1459408-1 IAW SRM 53-00-53-2R-2; TABLE 203; ALTERNATIVE 3; FIGURE 203/REPAIR 2; DETAIL C.;[07] VERIFIED ACTION 4-6;[08] AFT CARGO BAY RAIL AT BS 767 +5' RBL 3 WAS REPAIRED ON CUSTOMER FAULT # TTG8Q00ANWSL;[09] VERIFIED CORRECTIVE ACTION 8.;[10] UPDATED MEASUREMENTS
